# SDR 98ZZZX691

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49100
- Make and model: Cessna 152
- Aircraft serial: 15283418
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Adj Nut
- Part number: STD587
- Condition: Loose
- Location: Nr 3 Cyl Exh Vlv
- Part time: 91 hours
- Stage of operation: TO
- Nature of condition: R, W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPORTED SUDDEN LOSS OF POWER ON TAKEOFF.  UPON INSPECTION, FOUND ALL EXHAUST ROCKER VALVE ADJUSTING NUTS HAD INSUFFICIENT TORQUE.  NR 3 CYLINDER ADJUSTMENT HAD BACKED OFF COMPLETELY.  ENGINE HAS 90.9 HOURS SINCE OVERHAUL.
